# SDR SWAA2022031167234

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR; 7' OTBD OF FUSELAGE SIDE OF BODY; UPPER WING PANEL SUPPORT ATTACH CLIP; CRACKED THROUGH. / REMOVED & REPLACED CRACKED ATTACH CLIP R/H WING AFT SPAR; 7' OTBD OF FUSELAGE SIDE OF BODY; UPPER WING PANEL SUPPORT IAW BOEING DWG # 115A2000 REV. - B; B737 SRM 51-40-02-0G0 A TAG # A93212.
